MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 Spherical Reservoir; prosthesis, penis, inflatable
Model Number 72404156
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) was dissatisfied because the reservoir tubing was palpable.A surgical revision procedure was performed, during which no device issue was identified, and the device was confirmed to be functioning as intended.However, the reservoir was removed and repositioned, with the tubing placed in a deeper location.No additional information was reported.
 
Additional Manufacturer Narrative
Concomitant products implanted at time of event: model number/catalog number: 72404232-10.Serial number: n/a.Batch/lot number: 1100466366.Model/catalog description: cx preconnect ms 18cm ps 10cm tl iz.Unique identifier (udi): (b)(4).Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100518472.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi): (b)(4).

Brand Name
AMS 700 Spherical Reservoir
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50209651
Report Number2124215-2026-42919
Device Sequence Number10019045
Product Code JCW
UDI-Device Identifier00878953003214
UDI-Public(01)00878953003214(17)260523(10)1100518472
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/23/2026
Device Model Number72404156
Device Catalogue Number72404156
Device Lot Number1100518472
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale